# SDR AALA202512158494

- Difficulty date: September 16, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 74,729 hours, 31,258 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D9251650700095
- Condition: Migrated
- Location: Zone 100
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING INSPECTION OF 80VU RACK IAW JC26T12053007 FOUND RT LOWER LATER AL FITTING BUSHING MIGRATED AND BURRED MATERIAL ON OUTBOARD FLANGE. MAINTENANCE ACCOMPLISHED INTERIM REPAIR INSTRUCTIONS ON RT LOWER LATERAL FITTING 80VU RACK IAW EA NO.368176, REPAIR DRAWING: R53113174 AND SB A320-251BKJ.
